Follow
Maohua Ran
Maohua Ran
Sichuan Normal University
Verified email at sicnu.edu.cn
Title
Cited by
Cited by
Year
A linear finite difference scheme for generalized time fractional Burgers equation
D Li, C Zhang, M Ran
Applied Mathematical Modelling 40 (11-12), 6069-6081, 2016
1272016
A conservative difference scheme for solving the strongly coupled nonlinear fractional Schrödinger equations
M Ran, C Zhang
Communications in Nonlinear Science and Numerical Simulation 41, 64-83, 2016
862016
Analysis of the compact difference scheme for the semilinear fractional partial differential equation with time delay
Q Zhang, M Ran, D Xu
Applicable Analysis 96 (11), 1867-1884, 2017
552017
New compact difference scheme for solving the fourth-order time fractional sub-diffusion equation of the distributed order
M Ran, C Zhang
Applied Numerical Mathematics 129, 58-70, 2018
452018
A linearly implicit conservative scheme for the fractional nonlinear Schrödinger equation with wave operator
M Ran, C Zhang
International Journal of Computer Mathematics 93 (7), 1103-1118, 2016
312016
Linearized Crank–Nicolson scheme for the nonlinear time–space fractional Schrödinger equations
M Ran, C Zhang
Journal of Computational and Applied Mathematics 355, 218-231, 2019
302019
Compact difference scheme for a class of fractional-in-space nonlinear damped wave equations in two space dimensions
M Ran, C Zhang
Computers & Mathematics with Applications 71 (5), 1151-1162, 2016
232016
Linearized Crank–Nicolson method for solving the nonlinear fractional diffusion equation with multi-delay
M Ran, Y He
International Journal of Computer Mathematics 95 (12), 2458-2470, 2018
222018
An implicit difference scheme for the time-fractional Cahn–Hilliard equations
M Ran, X Zhou
Mathematics and Computers in Simulation 180, 61-71, 2021
92021
Unconditionally stable compact theta schemes for solving the linear and semi-linear fourth-order diffusion equations
M Ran, T Luo, L Zhang
Applied Mathematics and Computation 342, 118-129, 2019
92019
A fast difference scheme for the variable coefficient time-fractional diffusion wave equations
M Ran, X Lei
Applied Numerical Mathematics 167, 31-44, 2021
72021
An effective algorithm for delay fractional convection-diffusion wave equation based on reversible exponential recovery method
T Li, Q Zhang, W Niazi, Y Xu, M Ran
IEEE Access 7, 5554-5563, 2018
72018
Fast and high-order difference schemes for the fourth-order fractional sub-diffusion equations with spatially variable coefficient under the first Dirichlet boundary conditions
Z Pu, M Ran, H Luo
Mathematics and Computers in Simulation 187, 110-133, 2021
62021
Linearized compact difference methods for solving nonlinear Sobolev equations with distributed delay
Z Tan, M Ran
Numerical Methods for Partial Differential Equations 39 (3), 2141-2162, 2023
52023
A HIGH-ORDER ACCURACY METHOD FOR SOLVING THE FRACTIONAL DIFFUSION EQUATIONS.
M Ran, C Zhang
Journal of Computational Mathematics 38 (2), 2020
52020
An efficient difference scheme for the non-Fickian time-fractional diffusion equations with variable coefficient
Z Feng, M Ran, Y Liu
Applied Mathematics Letters 121, 107489, 2021
42021
Numerical approximation for two-dimensional neutral parabolic differential equations with delay
Q Zhang, M Ran, Z Li
International Journal of Modelling and Simulation 36 (1-2), 12-19, 2016
42016
Arbitrarily high-order explicit energy-conserving methods for the generalized nonlinear fractional Schrödinger wave equations
Y Liu, M Ran
Mathematics and Computers in Simulation 216, 126-144, 2024
22024
A high-order structure-preserving difference scheme for generalized fractional Schrödinger equation with wave operator
X Zhang, M Ran, Y Liu, L Zhang
Mathematics and Computers in Simulation 210, 532-546, 2023
22023
Higher-order energy-preserving difference scheme for the fourth-order nonlinear strain wave equation
Z Tian, M Ran, Y Liu
Computers & Mathematics with Applications 135, 124-133, 2023
12023
The system can't perform the operation now. Try again later.
Articles 1–20